Journal of South China University of Technology (Natural Science Edition) ›› 2005, Vol. 33 ›› Issue (10): 103-107.
Previous Articles Next Articles
He Chun-xiong Chen Shu-min Yao Yang-xin
Received:
Online:
Published:
Contact:
About author:
Supported by:
国家自然科学基金资助项目(10171032)
Abstract:
The existence for the solutions to the quasilinear subelliptic partial differential equations in a weighted Sobolev space is investigated in the condition that the nonlinear term is odd. Under comparably weaker conditions,the corresponding functional is proved to satisfy the Cerami condition. Moreover,by using the Fountain theorem of Bartsch,the existence of infinitely many solutions with large energy for the equations are obtained.
Key words: Heisenberg group, quasilinearity, subelliptic equation, Cerami condition, Fountain theorem, weigh-ted Sobolev space
He Chun-xiong Chen Shu-min Yao Yang-xin. Existence of Infinitely Many Solutions to the Quasilinear Subelliptic Equations on Heisenberg Group[J]. Journal of South China University of Technology (Natural Science Edition), 2005, 33(10): 103-107.
0 / / Recommend
Add to citation manager EndNote|Reference Manager|ProCite|BibTeX|RefWorks
URL: https://zrb.bjb.scut.edu.cn/EN/
https://zrb.bjb.scut.edu.cn/EN/Y2005/V33/I10/103